# SDR AWXA200700611

- Difficulty date: April 17, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 64,859 hours, 44,775 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645165A
- Part serial: MA7685
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - RIGHT WING NR 6 SPOILER UPPER SURFACE CRACKED, WS 318.  REPAIRED RIGHT WING NR 6 SPOILER UPPER SURFACE, WS 318 IAW B737-300 SRM 51-70-10-2R4, FIGURE 201.
